# SDR SWAA2022031033291

- Difficulty date: June 3, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO SHIELF AFT OF DOOR STA 500-515 WL 156 RBL26 / CORROSION FOUND ON FWD CARGO SHIELD AFT OF DOOR STA 500-515 WL 156 RBL 26 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM. REMOVED AND REPLACED IAW SRM 51-40-02-0G-0 AND DWG 143A0080 SHEET 23 REV-. 57901U 12JUN19 PO #749373 57901U 12JUN19
